Remarks on q-exponents of generalized modular functions

Kumar, Narasimha (2015) Remarks on q-exponents of generalized modular functions. Functiones et Approximatio Commentarii Mathematici, 53 (2). pp. 177-188. ISSN 0208-6573

Full text not available from this repository. (Request a copy)


We prove several multiplicity one theorems for generalized modular functions (GMF), in terms of their q-exponents, and make a precise statement about the nature of values that the prime q-exponents of a GMF can take. We shall also study the integrality of general q-exponents of a GMF and give an upper bound on the first sign change of these q-exponents.

[error in script]
IITH Creators:
IITH CreatorsORCiD
Kumar, NarasimhaUNSPECIFIED
Item Type: Article
Subjects: Mathematics
Divisions: Department of Mathematics
Depositing User: Team Library
Date Deposited: 26 Dec 2019 09:23
Last Modified: 26 Dec 2019 09:23
Publisher URL:
Related URLs:

Actions (login required)

View Item View Item
Statistics for RAIITH ePrint 7259 Statistics for this ePrint Item